# SDR 05FDEA04212

- Difficulty date: December 9, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: AEA7051501
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CLG SHOCK STRUT ASSY FOUND WHEEL WELL SIDE LT TRUNNION FITTING LOWER MATING SURFACE WITH CORROSION.  LT TRUNNION FITTING LOWER MATING SURFACE CORROSION REMOVED AND REPAIR CARRIED OUT AS PER FEDEX EA1-5340-90705, TITLE:  FUSELAGE CENTER LANDING GEAR LT SUPPORT FITTING CORROSION REPAIR.
